Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    8
  • views
    4513

Day 47

lus4279

983 views

Day 47 of being on Accutane and what I assume to be my initial breakout seems to be dying off. The overall size of the cysts have shrunk a lot so I'm hoping I'm on the up from here. So far I have been lucky with side effects. Only ones I have experienced is dry lips and a flaking of skin around the mouth but nothing some vaseline and moisturiser can't help.



2 Comments


Recommended Comments

What dosage are you on?

I'm on week 10 and on week 6 was bumped from 30mg to 50mg but I'm still having new pimples daily, same side effects of dry lips and skin but getting nose bleeds now and possible joint pains

Share this comment


Link to comment

What dosage are you on?

I'm on week 10 and on week 6 was bumped from 30mg to 50mg but I'm still having new pimples daily, same side effects of dry lips and skin but getting nose bleeds now and possible joint pains

Im on 30mg daily. And I wouldn't worry about that I think I was just having a good skin day as I have a few new ones now but they still seem to be healing a lot faster than they used too. I had my first nose bleed yesterday also and have experienced some lower back pain and leg pain but i think thats from exercising.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×